MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH RONDO; EXTERNAL COMPONENT
Model Number RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2]
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the welded sealing of the rondo 2 became loose.
 
Additional Manufacturer Narrative
According to the information received by the user, the welding seam became reportedly loose.During the repair process of the rondo 2 audio processor, a leaking battery was detected.Due to the damaged device housing, it can be assumed that the damage to the rechargeable battery inside is caused by strong mechanical stress.There has been no report of patient injury from contact with leaking electrolyte.This is a combined initial and final report.

Brand Name
RONDO
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key19678227
Report Number9710014-2024-00600
Device Sequence Number6851362
Product Code MCM
UDI-Device Identifier09008737526146
UDI-Public(01)09008737526146
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2]
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown